Electron. J. Diff. Equ., Vol. 2013 (2013), No. 236, pp. 1-20.

Existence of solution for asymptotically linear systems in R^N

Raquel Lehrer

We show the existence of solution for a strongly coupled elliptic system under three different conditions, namely: the autonomous case, the radial case, and a general case. For the autonomous case, we present a characterization of the solution.

Submitted August 31, 2013. Published October 24, 2013.
Math Subject Classifications: 35J20, 35J60, 35Q55.
Key Words: Asymptotically linear; Pohozaev identity; Cerami sequence; concentration compactness.

Show me the PDF file (296 KB), TEX file, and other files for this article.

Raquel Lehrer
Centro de Ciências Exatas e Tecnológicas - CCET
Unioeste, Cascavel PR, Brazil
email: rlehrer@gmail.com

Return to the EJDE web page